# SDR MASA200500436

- Difficulty date: June 3, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 14,761 hours, 11,516 cycles
- Engine: Ge CF343B1
- Engine time: 14,731 hours, 11,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Part time: 14,731 hours, 11,507 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ASH 6322 PHX - PHX TO GJT ABORTED TAKEOFF DUE TO THE RT ENGINE ITT OVERTEMP.   MAINTENANCE REPLACED NR 2 ENGINE.
